Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What is the cause for experiencing delay in periods?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
last periods date is 17th nov and in between one day only on 29th nov then stil am not getting periods . i want to abort now pls help me.
Posted Wed, 8 Jan 2014 in Menstruation and Miscarriage
Answered by Dr. Shanthi.E 5 minutes later
Brief Answer: need more information Detailed Answer: Hi XXXX, I have read your query. To answer your query specifically, I need more information from your end. Are you pregnant now? Is your pregnancy confirmed through a scan or urine pregnancy test? Were you sexually active in the month of November, specially on your fertile days? What is the duration of your menstrual cycle? How often do you get your periods, and for how many days? Please write in detail about this to help you better. Awaiting your response. Regards,
Above answer was peer-reviewed by
Follow-up: What is the cause for experiencing delay in periods? 13 minutes later
dear mam, yes mam we are intercourse on 29th November and my periods cycle is 28 days. and i conformed my pregnancy by urine test. i need Ur help to abort this mam. because am studying now. i did love marriage on 19.04.2012. so i cant get any help from our family side mam . tats why am asking.
Answered by Dr. Shanthi.E 29 minutes later
Brief Answer: MTP pill is generally advised Detailed Answer: Hello XXXX, Thanks for the details. I usually prescribe my patients MTP pill for abortion or medical termination of pregnancy. The medicines would include tablet Mifeprestone and Misoprostol combination. This is a prescription drug. Please contact your primary doctor to get this medicine prescribed. Please take it at the earliest to prevent complications, and to have a safe abortion. take care and regards,
Above answer was peer-reviewed by
Follow-up: What is the cause for experiencing delay in periods? 19 hours later
k mam tnx. how can i take this medicine (morning,eve or night-how many tablets) .and how to i know the result... by taking this medicine.after taking the medicine when will i get the result. please reply me ....
Answered by Dr. Shanthi.E 42 minutes later
Brief Answer: treatment has to be individualized Detailed Answer: Dear XXXXXXX XXXXXXX I routinely prescribe my patients one tablet of Mifeprestone 600mg orally, followed by the same dose after 24 hours. Together with this, I prescribe 2 tablets of Misoprostol 100 mcg vaginally every 4 hours, until the time bleeding starts. Each patient responds differently to this treatment. We need to change the dosage and duration accordingly. As I said earlier, these are prescriptions drugs. Please contact your doctor for prescription of the same. Take care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor